# SDR HNAA2009010900385

- Difficulty date: June 16, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 32,623 hours, 35,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 85320686101
- Condition: Corroded
- Location: Fuselage
- Part time: 32,623 hours, 35,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, THE PAX DOOR THRESHOLD WAS FOUND TO BE CORRODED. THIS ITEM WAS R&R IAW SRM PROCEDURES.  A BRACKET UNDERNEATH THE THRESHOLD, P/N 85321069-101, WAS ALSO FOUND CORRODED.  A REPLACEMENT WAS FABRICATED AND THE BRACKET REPLACED.  ADDITIONALLY, THE FWD INBD LT SEAT RAIL P/N 85320490-133, WAS ALSO FOUND TO BE DEEPLY CORRODED.  THIS ITEM WAS ALSO R&R.
